# SDR WX0A2024121632232

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N192NV
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 19,415 hours, 7,022 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164906208
- Condition: Vibration
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) HEAVY VIBRATION AT FL340 FOLLOWED BY STRONG ELECTRICAL FUMES IN FLIGHT DECK AND FORWARD CABIN. BLOWER FAULT FOLLOWED BY EXTRACT FAULT / REMOVED AND REPLACED AVNCS VENT BLOWER IAW AMM 21-26-51-400-001A, OP CK GOOD.  "
